# SDR DU4R2007159

- Difficulty date: July 11, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 63,747 hours, 29,972 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5318
- Condition: Corroded
- Location: Bs 1681-1682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED AFT DECK PLATE BS 1681.8 FROM LBL 14 TO LBL 29.  REPAIRED BY CUTTING OUT CORRODED SHEAR SKIN AT B/L 25L AND SECTION OF FLOORBEAM.  FABRICATED AND INSTALLED REPAIR DOUBLER 17 BY 4 FROM 2024-T3 .080, REPAIR STRAPS 24 BY 1 FROM 7075-T6 .040.  REPAIR ANGLES 24 BY 3 BY 1 FROM 7075-T6 .040 IAW B757 SRM 53-00-51 AND 51-10-01.
